Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I use Musil power xtra to prolong ejaculation ?

During intercourse within 2mints spam discharges before my wife fully satisfyed iam using BP table amaloguard 2.5mg shall i use musil power xtra herbal capsules? Is there any side effect if i use musil power xtra? doctor i am facing early discharge before my wife fully satisfyed I am using BP tabelets amalaodip 2.5 mg daily shall use musil power xtra capsules? Is there any side effect if i use musil power xtra?
Sat, 14 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Dietitian & Nutritionist 's  Response
Hi Alexander
Welcome to Health Care Magic
In my point of view , I don't like using much drugs unless there is a health problem
but I would like to advice u the following for better satisfaction:
1. Sleep well, Eat Healthy & drink 8-12 cup of water daily
2. Try doing lots of pre-play which actually makes ur wife easily satisfied
3. Try using condom while doing intercourse
4. Try Interrupted intercourse (In & Out technique)

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am suffering from premature ejacuation. will musli power xtra help ? I am suffering from premature ejacuation. will musli power xtra help ?

doctor1 MD

Hi sir, my self vivek and i would like to know about benefits and side effects of ALAMIN XTRA. I am asking you this because i am into bodybuilding but not a professional one and one of my known trainer told me to take ALAMIN XTRA after workout for kick start recovery. Is it ok to take this medicine for workout purpose.?

doctor1 MD

I am 24 and I live in india . I never had sex with anyone in my whole life but I have been masturbating since 15 years irregularly, I mean first 5 years on daily basis twice a day then next five years may on one day after basis and then last five years almost twice a week. I never used hands to perform it but I always did it by rubbing my penis onto pillow type soft things. Whenever I performed masturbation, I prolonged it for 3-4 hours at each time I did it. Now I am suffering real bad results. My marriage is going to be fixed soon and I am so much tensed and worried about my current situation. I totally consider my self incapable to have sex with a girl. Please help me and suggest me the best remedy which really can cure my problems. My current symptoms are as follow: Premature ejaculations Eyes are sensitive to sunlight right after the night when I masturbated Cold, thin and odourless semen Erectile dysfunction (weak and incomplete erection), even at the time when I masturbate Curved, flaccid, withered, thin and small penis, also veins are prominent at each side of penis Withered, hanging and flaccid testes (scrotums) Loss of amazement at the time of ejaculation No specific urge to sex Seldom, dribbling after urination Seldom, knee pain Hair falling but not so much Body is not muscular Not much power remained to lift weight as I had earlier when I was teenager Note: Even though, I am suffering all above mentioned symptoms, but I feel some positive things still in me like: Night emissions are regular I didn’t notice any seminal discharge at the time of urination Still not so much weakness in body except seasonal

Recent questions on  HIV

doctor1 MD

I HAVE A LIGHT PRESSURE INSIDE MY URINARY TRACK AND IT FEELS LIKE MY PENIS IS INFLAMETED BUT ITS FINE...I ALREADY HAD TEST FOR HERPIS, CLAMIDIA,GANORRIA,SIPHIS,HIV I HAD HERPES AND CLAMIDIA AND GOT TREADED BUT I STILL FEEL THIS PROBLEM SO THE DOCTOR DID THE TEST AGAIN AND SAID EVERYTHING IS FINE BUT I DONT FEEL FINE,

doctor1 MD

I started tripla on the 4th day now and noticed today blood in my stool.Is this serious? I will see my Doctor in 3 days after 1st week of treatment and an 48 years old. My cd4 count is low 79 and have high viral load, just knew in the last weeks. Thank you. Dave

doctor1 MD

Good to hear that i have got atleast some body to answer my query. my uncle has got HIV. W came to know only when he got the heart stroke and sent the sample for testing.he has left anterior fascicular block and also anterior injury. his HIV values didnt cross the normal limitis value. they r at the border line of normal limits. where can i get the treatment for his heart stroke. its been 10days he got the heart stroke. please reply me as soon as possible.                                                                  

doctor1 MD

Hi, I took the pill for years and decided to stop 4 months ago as I had no sex drive. I also started to take Fluoxetine 3 or months ago. When I stopped the pill I got my period normally after a week... then again after a month and again after that. However, I'm 1 week late now. I have the symptoms but no sign of period. I have been married for years and I'm not trying to get pregnant (quite the opposite).We had protected sex close to my ovulation date and never noice a problem with the condom. Should I test for pregnancy or is this normal?

doctor1 MD

I just had a mutual masturbation session with a sex worker However she removed her hand from inside her vagina and used it roughly on my penis in a hand job Can I get HIV from this means which I was not able to stop after it occurred to me ?

doctor1 MD

i bought food the food was in a container with a plastic at the top covering the container how ever i notice the plastic on 1 container was slightly open on a container with food inside any RISK for hiv hep b,c

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...